# SDR SWAA2023050122249

- Difficulty date: March 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS400 AT LEVEL STR26L FWD CARGO COMPARTMENT 2023-219732<[01] REPLACED ANGLE LOCATED BS400 AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7505 SHEET 81 REV -  SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE LOCATED BS400 AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7505 SHEET 81 REV -  SEE INDIVIDUAL SIGN OFF BELOW. RII
